# SDR AALA2019111209012

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 57,683 hours, 23,893 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RIGHT ENGINE FILTER BYPASS LIGHT ILLUMINATED AFTER TAKE OFF, TURNS ON AND OFF INTERMITTENTLY. MAINTENANCE ACCOMPLISHED FIM 73-05-00-810-F00, NO FAULTS NOTED. IAW FIM, REPLACED #2 ENGINE FUEL FILTER IAW JOB CARD 73-94-13 AND REPLACED FUEL FILTER DIFFERENTIAL SWITCH IAW AMM 73-34-01. RAN ENGINE, OPS CHECK GOOD. OK FOR SERVICE.
